Bactim has scary side effects but I was ok, a little nausea but today my legs felt weak and the glands under my jaws hurt. Should I be afraid to continue this med? I get bronchitis frequently but this bout was pretty bad. Thanks.
PLEASE-if possible-stop taking the LEVAQUIN NOW-I am worried. My first side effects were aches in the hips, the next day vision was off, next day feet hurt, and after that-couch bound-unable to stand up, pain in entire body, and Drs. would not help. These meds. just received the FDA warning for the per. neuropathy that I have been living with for over 4 years. The Drs. truly do NOT have a clue how dangerous these meds are for us who have the adverse side effects. There is NEVER a promise that you will get rid of these aches and pains that have started... they may worsen... they may go away... the ? is... do you want to risk this? If you knew the pain I live with each moment of the day... the answer would be NO... Please call your Dr. and do NOT let your DR. tell you this is just a simple side effect and will go away and to not worry. NOT TRUE>>they all say that... Make your Dr. listen and look up the side effects and what to do... I am worried for your legs feeling weak... like mine did and now live in pain. Drs. did not listen to me... will they hear you? Be careful... Yes, you must get rid of the infection but this might NOT be the answer. Please-if you do not stop feeling the pain and weakness, look up the magnesium to take for the side effects to stop the absorption of this drug and further damage--it is only hope if you do end up FLOXED... good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 3 answers
My son has had a cough for 5 days,doc said use inhaler, he's feeling worse,can I give him BactrimDS?
Posted 20 Mar 2011 • 3 answers
Posted 29 May 2014 • 2 answers
Posted 9 Sep 2016 • 2 answers
Posted 20 Sep 2016 • 0 answers